I am prescribed Previfem birth control and take it every night before bed (but that can be anywhere from 9-12 pm). Just this month I had missed a pill, then taken 2 the following day as the directions say. The next 2 days I took my pill once a day as I'm suppose to. I had unprotected sex the following night and forgot to take my pill and this is during my scheduled ovulation period.The next morning i took my pill, took a Plan B One Step Pill, and then took my regular prefivem pill as I'm suppose to that night. I have alot of side effects such as fatigue, cramping, mood swings, neasea, alot of discharge and this all happened about a week ago. Online it says these symptoms could mean my period is coming or that I'm pregnant. Never once while I was on previfem have I experienced cramps or neasea leading up to my period, but I have experienced the moodiness and fatigue. I'm very scared I could be pregnant!!! My question to you is that since I was on previfem, should I not worry so much about this all happening during my supposed ovulation period because the birth control is suppose to stop ovulation? I took the Plan B pill about 16 hours after I had unprotected sex. Online it says that if I'm suppose to be ovulating and I take Plan B, that the Plan B won't be as effective because it works to postpone ovulation. What are my chances of ending up pregnant from this situation? I am extremely worried!!!
Oh Lord! First and foremost, you dont ovulate when you are on the Pill so ovulation checkers are worthless to consult. Yes, there is a tiny, tiny chance of ovulating when you miss multiple birth control pills especially if you dont make them up. You probably didnt need the Plan b being that you were already on birth control, you just needed to make up the missed pill. Plan b is a great blast of hormones and you are already on the same kinds of hormones with the birth control pills. No wonder you are having side effects. In the future, set an alarm on your cell phone to help you remember to take your pill and TAKE it before shutting the alarm off so you dont forget! Routine birth control is much more effective than Plan b. Stop driving yourself crazy with Dr Google (looking up symptoms on the internet)! I understand you are worried and stressed and I dont mean this to be belittling you are just over thinking and over stressing it! Dont be surprised if your periods are messed up for the next couple of cycles. Plan b can do that (which leads us to more anxiety)! Keep taking your pills as they come in the pack, work very hard not to miss anymore. I think you will be fine but it may take a cycle or two to regulate out again and it may take a week or two for the side effects to subside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2016 • 1 answer
Posted 20 Feb 2016 • 0 answers
Posted 17 Jun 2016 • 1 answer
Posted 12 Jul 2016 • 3 answers
Posted 24 Sep 2016 • 0 answers